| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429.Product id: bi71000273.H3) the manufacturer representative (rep) went to the site to test the imaging system.The gantry doors would not open or close.The rep replaced the door winch and cable guides.Performed multiple door open / close functions after repair without any issues.Performed system checkout.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that during a case the system gantry would not fully close and when trying to open it back up, would also not open.The representative reported the site performed the manual opening process to get to the patient.Site aborted system from case.Site reported 25 minutes of surgical delay.Patient was present and no impact on patient outcome.